# SDR ASAA2013101196162

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,053 hours, 7,518 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 476846
- Condition: Malfunctioned
- Location: Ram Air Sys
- Part time: 416 hours, 132 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON LANDING CHECKLIST RECALL.  LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  REPLACED RT RAM AIR INLET ACTUATOR REF MM 21-51-21. OPS CHECK OK.
